# SDR DALA2014101205550

- Difficulty date: October 11, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,317 hours, 13,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1240-1244
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN  CREASE BEAM INNER ANGLE BS 1240 - 1244, LBL 63.  REPAIRED THE  CREASE BEAM IAW ER/A 528666-14, REV ORIGINAL.
